Journal of Symbolic Logic 61 (3):928-941 (1996)

Abstract
We introduce the concepts of Morley rank and Morley degree for structures based on Banach spaces. We characterize ω-stability in terms of Morley rank, and prove the existence of prime models for ω-stable theories
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275793
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,436
Through your library

References found in this work BETA

General Topology.John L. Kelley - 1962 - Journal of Symbolic Logic 27 (2):235-235.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Flat Morley Sequences.Ludomir Newelski - 1999 - Journal of Symbolic Logic 64 (3):1261-1279.
Bad Groups of Finite Morley Rank.Luis Jaime Corredor - 1989 - Journal of Symbolic Logic 54 (3):768-773.
On the Number of Models of Uncountable Theories.Ambar Chowdhury & Anand Pillay - 1994 - Journal of Symbolic Logic 59 (4):1285-1300.
The Geometry of Forking and Groups of Finite Morley Rank.Anand Pillay - 1995 - Journal of Symbolic Logic 60 (4):1251-1259.
Morley Degree in Unidimensional Compact Complex Spaces.Dale Radin - 2006 - Journal of Symbolic Logic 71 (2):569 - 585.
Fields of Finite Morley Rank.Frank Wagner - 2001 - Journal of Symbolic Logic 66 (2):703-706.

Analytics

Added to PP index
2009-01-28

Total views
227 ( #50,483 of 2,520,408 )

Recent downloads (6 months)
1 ( #405,718 of 2,520,408 )

How can I increase my downloads?

Downloads

My notes